RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 19–28 (Mi mz9842)  

This article is cited in 3 scientific papers (total in 3 papers)

Determination of the jump of a function of bounded $p$-variation by its Fourier series

B. I. Golubov

Moscow Physicotechnical Institute

Abstract: A formula is obtained for the jump of a function of bounded $p$-variation at a given point in terms of derivatives of partial sums of its Fourier series.

Full text: PDF file (839 kB)

English version:
Mathematical Notes, 1972, 12:1, 444–449

Bibliographic databases:

UDC: 517.5
Received: 22.09.1971

Citation: B. I. Golubov, “Determination of the jump of a function of bounded $p$-variation by its Fourier series”, Mat. Zametki, 12:1 (1972), 19–28; Math. Notes, 12:1 (1972), 444–449

Citation in format AMSBIB
\Bibitem{Gol72}
\by B.~I.~Golubov
\paper Determination of the jump of a function of bounded $p$-variation by its Fourier series
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 19--28
\mathnet{http://mi.mathnet.ru/mz9842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=320249}
\zmath{https://zbmath.org/?q=an:0256.42005}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 444--449
\crossref{https://doi.org/10.1007/BF01094388}


Linking options:
  • http://mi.mathnet.ru/eng/mz9842
  • http://mi.mathnet.ru/eng/mz/v12/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Golubov, “The asymptotic $L_p$-norm of differentiated Fourier sums of functions of bounded variation”, Math. USSR-Izv., 7:2 (1973), 401–423  mathnet  crossref  mathscinet  zmath
    2. A. A. Kelzon, “Determination of the Jump of a Function of Generalized Bounded Variation by the Derivatives of a Trigonometric Interpolation Polynomial”, Math. Notes, 76:1 (2004), 73–80  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. A. Kelzon, “Determination of the Jump of a Function of Generalized Bounded Variation from the Derivatives of the Partial Sums of Its Fourier Series”, Math. Notes, 99:1 (2016), 46–51  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020